# SDR USAA2010120192716

- Difficulty date: November 25, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - CORROSION FOUND AROUND NUT PLATE OF LOWER SILL RT SIDE LOCATED FR67+9 INCH.  REPAIRED LOWER SILL RT SIDE LOCATED FR67+9 INCH IAW A320 SRM 53-41-14.
